Kenalog steroid injection atrophy

Sounds like they had a DeQuervain’s injection (if it’s intratendinous instead of just under the tendon sheath there can be a lot of resistance…especially if using a tuberculin syringe/needle), and then had either a trigger thumb injection or an intraarticular injection of the 1st carpometacarpal joint. Either way, they shouldn’t have had “nerve damage” from either injection. The “nerve damage” was probably already there. Without a pre- and post-injection EMG/NCS, it’s impossible to know for sure. The skin atrophy and other signs can be relatively common with kenalog and other insoluble steroids. I don’t what the “thumb locking” is unless the patient means trigger thumb. Some physicians will use sterile saline injections in the atrophied area to speed up the recovery.

Kenalog steroid injection atrophy

kenalog steroid injection atrophy

Media:

kenalog steroid injection atrophykenalog steroid injection atrophykenalog steroid injection atrophykenalog steroid injection atrophykenalog steroid injection atrophy

http://buy-steroids.org